MathSciNet Relay Station
MathSciNet bibliographic data
MR833135 41A65 (54C60)
Narang, T. D. On $f$-best approximation in topological spaces. Arch. Math. (Brno) 21 (1985), no. 4, 229–233.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement